# SDR DXTA2016020206175

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 6,942 hours, 4,550 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 603733
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR STAYED DOWN AFTER GEAR RETRACTION WITH A LT GEAR DOWN GREEN INDICATION & NO RED INDICATION.  OHMED OUT LT GEAR UPLOCK SWITCH SG007 & FOUND WITH THE GEAR DOWN.  THE SWITCH IS LIGHTLY TAPPED BETWEEN PINS E & F, RESISTANCE GOES FROM .2 OHMS UP TO 3 OHMS.  RESISTANCE ALSO JUMPS AROUND WITH NO PRESS APPLIED TO SWITCH.  REMOVED LT DOWNLOCK SWITCH, PN 6-0373-3, NO SN IAW MM 32-30-40.  R & R LT MLG UPLOCK SWITCH & DOWNLOCK SWITCH IAW MM 32-60-00.  PERFORMED MLG UPLOCK SWITCH OPERATIONAL CHECK IAW CE-680 MM 32-00-00-701.  OPERATIONAL CHECKED GOOD.  PERFORMED MLG DOWN LOCK SWITCH OPERATIONAL CHECK IAW MM 32-60-00.  VERIFIED INSTALLATION OF SWITCHES & GEAR SWING OPERATIONAL CHECKS.
